×

Found 1,798 Documents (Results 1–100)

100
MathJax

Topology of moduli spaces of tropical curves with marked points. (English) Zbl 07543977

Aluffi, Paolo (ed.) et al., Facets of algebraic geometry. A collection in honor of William Fulton’s 80th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 472, 77-131 (2022).
MSC:  14H10 14T20 14D20
PDF BibTeX XML Cite
Full Text: DOI arXiv

The supermoduli of SUSY curves with Ramond punctures. (English) Zbl 1474.14072

PDF BibTeX XML Cite
Full Text: DOI arXiv

Primitive forms without higher residue structure and integrable hierarchies. I. (English) Zbl 1466.14012

Novikov, Sergey (ed.) et al., Integrability, quantization, and geometry I. Integrable systems. Dedicated to the memory of Boris Dubrovin 1950–2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 103, Part 1, 1-37 (2021).
PDF BibTeX XML Cite
Full Text: arXiv

Collapsing \(K3\) surfaces, tropical geometry and moduli compactifications of Satake, Morgan-Shalen type. (English) Zbl 1474.14064

MSJ Memoirs 40. Tokyo: Mathematical Society of Japan (ISBN 978-4-86497-104-1/pbk). x, 165 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Subcovers of curves and moduli spaces. (English) Zbl 1464.14028

Comparin, Paola (ed.) et al., Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 766, 229-250 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Weil’s Galois descent theorem from a computational point of view. (English) Zbl 1464.30011

Comparin, Paola (ed.) et al., Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 766, 217-228 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Complex surfaces with mutually non-biholomorphic universal covers. (English) Zbl 1464.32029

Comparin, Paola (ed.) et al., Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 766, 153-162 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification